Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 45, NWS La Crosse, WI

June 25, 2005Grant County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 25, 2005, 8:49 PM CDT for Grant County, Wisconsin. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2005, 8:49 PM CDT (01:49 UTC)
Expired
Jun 25, 2005, 9:34 PM CDT
In force
45 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Grant County, WI

The radar

The Quad Cities radar (KDVN), 119 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2005-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2005-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1199 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1795 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 260148
SVRARX
WIC043-260230-
/O.NEW.KARX.SV.W.0045.050626T0149Z-050626T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
849 PM CDT SAT JUN 25 2005

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRANT COUNTY IN SOUTHWEST WISCONSIN

* UNTIL 930 PM CDT

* AT 849 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
  THUNDERSTORM PRODUCING LARGE HAIL...AND DAMAGING WINDS OVER SPECHTS
  FERRY...OR ABOUT 9 MILES NORTH OF DUBUQUE. THE SEVERE THUNDERSTORM
  WAS MOVING EAST AT 65 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GEORGETOWN AND HAZEL GREEN AROUND 855 PM CDT...
  LIVINGSTON AND UNION AROUND 900 PM CDT...

THIS SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS AROUND 60 MPH. FOR YOUR PROTECTION...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY
AWAY FROM WINDOWS.

LAT...LON 4271 9082 4252 9075 4250 9042 4295 9041

$$

BOYNE
6 follow-up statements
000 
WWUS53 KARX 260157
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
857 PM CDT SAT JUN 25 2005

WIC043-260230-
/O.CON.KARX.SV.W.0045.000000T0000Z-050626T0230Z/
GRANT WI-
857 PM CDT SAT JUN 25 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR GRANT COUNTY...

AT 857 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY SIZE
HAIL 2 MILES SOUTHEAST OF TENNYSON...OR ABOUT 11 MILES NORTH OF
DUBUQUE. THE SEVERE STORM WAS MOVING EAST AT 65 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
LIVINGSTON AND ARTHUR AROUND 905 PM CDT...

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4271 9082 4252 9075 4250 9042 4295 9041

$$

BOYNE
000 
WWUS53 KARX 260204
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
903 PM CDT SAT JUN 25 2005

WIC043-260230-
/O.CON.KARX.SV.W.0045.000000T0000Z-050626T0230Z/
GRANT WI-
903 PM CDT SAT JUN 25 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR GRANT COUNTY...

AT 900 PM CDT...GRANT COUNTY SHERIFF DEPARTMENT REPORTED 30 TO 40 MPH
WINDS IN KIELER.

AT 903 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY
SIZE HAIL EXTENDING FROM 8 MILES SOUTH OF LANCASTER TO 6 MILES
NORTHWEST OF GALENA. THE SEVERE STORMS WERE MOVING EAST AT 65 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...
PLATTEVILLE AND GRANT COUNTY AIRPORT AROUND 910 PM CDT...
UNION AND ARTHUR AROUND 915 PM CDT...
LIVINGSTON AROUND 920 PM CDT...

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4271 9082 4252 9075 4250 9042 4295 9041

$$

BOYNE
000 
WWUS53 KARX 260209
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
910 PM CDT SAT JUN 25 2005

WIC043-260230-
/O.CON.KARX.SV.W.0045.000000T0000Z-050626T0230Z/
GRANT WI-
910 PM CDT SAT JUN 25 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR GRANT COUNTY...

AT 910 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY
SIZE HAIL EXTENDING FROM 7 MILES SOUTH OF LANCASTER TO 8 MILES NORTH
OF GALENA. THE SEVERE STORMS WERE MOVING EAST AT 65 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...
UNION AND ARTHUR AROUND 915 PM CDT...
LIVINGSTON AROUND 920 PM CDT...

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4271 9082 4252 9075 4250 9042 4295 9041

$$

BOYNE
000 
WWUS53 KARX 260216
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
916 PM CDT SAT JUN 25 2005

WIC043-260230-
/O.CON.KARX.SV.W.0045.000000T0000Z-050626T0230Z/
GRANT WI-
916 PM CDT SAT JUN 25 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR GRANT COUNTY...

AT 916 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY
SIZE HAIL EXTENDING FROM 4 MILES NORTHWEST OF PLATTEVILLE TO 7 MILES
NORTH OF GALENA. THE SEVERE STORMS WERE MOVING EAST AT 65 MPH.

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4271 9082 4252 9075 4250 9042 4295 9041

$$

BOYNE
000 
WWUS53 KARX 260221
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
921 PM CDT SAT JUN 25 2005

WIC043-260230-
/O.CON.KARX.SV.W.0045.000000T0000Z-050626T0230Z/
GRANT WI-
921 PM CDT SAT JUN 25 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR GRANT COUNTY...

AT 921 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY
SIZE HAIL EXTENDING FROM 3 MILES NORTH OF PLATTEVILLE TO 10 MILES
NORTH OF GALENA. THE SEVERE STORMS WERE MOVING EAST AT 65 MPH.

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4272 9080 4249 9044 4296 9040

$$

BOYNE
000 
WWUS53 KARX 260234
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
934 PM CDT SAT JUN 25 2005

WIC043-260245-
/O.EXP.KARX.SV.W.0045.000000T0000Z-050626T0230Z/
GRANT WI-
933 PM CDT SAT JUN 25 2005

...A SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR GRANT COUNTY...

AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THAT 
THE THUNDERSTORMS HAD WEAKENED...THUS THE SEVERE THUNDERSTORM 
WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

BOYNE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:37 PM CDT, 5 hours 12 minutes earlier.

Area forecast discussion, Jun 25, 3:37 PM CDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
337 PM CDT SAT JUN 25 2005

...FLASH FLOOD WATCH TONIGHT...

.SHORT TERM...TONIGHT THROUGH TUESDAY

FORECAST FOCUS IS ON RAIN...INCLUDING FLOODING THREAT...TONIGHT INTO
SUNDAY...THEN RAIN CHANCES AGAIN LATE MONDAY INTO TUESDAY.  WITH A
FRONT NEARBY AND CONVECTIVE DEBRIS...TEMPERATURES WILL ALSO BE
PROBLEMATIC THROUGH THE SHORT TERM PERIOD.

19Z SURFACE ANALYSIS SHOWS A FRONTAL BOUNDARY REACHING FROM NORTHERN
IL ACROSS CENTRAL IA AND INTO NORTHEAST NEB.  THIS FRONT ENHANCED
FURTHER BY COLD POOL FROM THE DEATH OF THE OVERNIGHT CONVECTION OVER
NORTHEAST IA/SOUTHWEST WI.  CONVECTIVE ACTIVITY HUNG ON THE LONGEST
OUT NEAR THE NORTHWEST IA/NORTHEAST NEB BORDER AREA...AND DEBRIS
CLOUD FROM THAT AREA HAS BEEN SPREADING EAST ACROSS THE FORECAST AREA
ALL DAY.  THIS AND COOL POOL KEEPING TEMPERATURES DOWN...AND REDUCING
RAIN THREAT...AT LEAST INITIALLY.

12Z 25JUN05 MODEL SOLUTIONS IN REASONABLE AGREEMENT WITH THE MAIN
SYNOPTIC FEATURES...BUT AS IS USUAL DURING SUMMERTIME CONVECTIVE
SITUATIONS...DIFFER ON THE DETAILS AND LOCATIONS OF THE SUB-SYNOPTIC
FEATURES.

EXPECT ELEVATED CONVECTION TO REDEVELOP TONIGHT TO THE WEST AND
SOUTHWEST OF THE FORECAST AREA AS INCREASING LOW LEVEL JET ASSISTS
MOISTURE ADVECTION INTO THE BOUNDARY.  PRECIPITABLE WATER INCREASES
TO 1.75 TO 2.10 INCHES OVER IA TONIGHT. MUCH OF OUR IA COUNTIES...AND
THE SOUTHWEST 3 IN WI...WERE HIT WITH GENERAL 1-3 INCH RAIN LAST
NIGHT.  IF THE MCS THAT DEVELOPS MOVES INTO THIS AREA...FLOODING
COULD BE AN ISSUE. ALSO APPEARS TO BE A REMNANT MCV NEAR KSUX...AND
THIS SHOULD HEAD ENE ALONG THE ELEVATED BOUNDARY AS WELL.  THEREFORE
HAVE RAISED A FLASH FLOOD WATCH FOR TONIGHT FOR THOSE AREAS...AS WAS
ALLUDED TO BY THE OVERNIGHT SHIFT. 12Z MODEL GUIDANCE SUGGESTED THE
FRONT WOULD MOVE NORTH...TAKING THE HEAVIEST PRECIPITATION ALONG WITH
IT...BUT THE 18Z MODEL RUNS SUGGEST THE CONVECTION WILL REMAIN SOUTH
AS THE COLD POOL DROPS SOUTH OUT OF THE CONVECTIVE COMPLEX.

CONVECTION THAT FORMS TONIGHT SHOULD BE MOVING EAST ACROSS WI BY
SUNDAY MORNING...SO WILL TAPER POPS THAT WAY.  WITH OUTFLOW
BOUNDARIES LEFT BEHIND...COULD STILL BE SOME SCATTERED ACTIVITY
THAT REDEVELOPS IN THE AFTERNOON/EVENING BEHIND THE MAIN COMPLEX...
SO HUNG ONTO A LOW POP FOR THAT TIMEFRAME.

NEXT SIGNIFICANT SHORT WAVE IN THE SOUTHWEST FLOW WILL BE TRACKING
ACROSS ND SUNDAY NIGHT...AND INTO SOUTHWEST ONTARIO MONDAY. THIS
WILL ASSIST A SURFACE COLD FRONT TO DROP ACROSS MN ON MONDAY...AND
THIS LOOKS TO BE THE FOCUS FOR ANOTHER ROUND OF CONVECTION FOR THE
REGION.  VERY WARM AND MOIST AIRMASS WILL BE AVAILABLE AHEAD OF THE
FRONT...AND NAM SUGGESTS STRONG CONVECTION WILL DEVELOP ACROSS
CENTRAL/SOUTHERN MN MONDAY AFTERNOON.  GFS SLOWER AND THUS FURTHER
NORTH WITH ITS RAIN. WILL BE A CAP TO DEAL WITH AS CONVECTIVE
INHIBITION OFF FORECAST SOUNDINGS LOOKS FORMIDABLE. FOR NOW HAVE
OPTED TO ADD LOW POPS TO THE NORTHWEST THIRD OF THE FORECAST AREA TO
ACCOUNT FOR THIS POSSIBILITY.  FRONT TO THEN HANG UP AND LINGER
AROUND THE GENERAL VICINITY THROUGH TUESDAY...KEEPING RAIN CHANCES IN
THE FORECAST.

.LONG TERM...TUESDAY NIGHT THROUGH NEXT SATURDAY

LARGER SHORT WAVE TROUGH/CLOSED CIRCULATION LOOKS TO BE MOVING ACROSS
SOUTHERN CANADA ON TUESDAY...AND SHOULD MOVE ACROSS MN BY WEDNESDAY.
THIS WILL SEND A SURFACE LOW AND SOMEWHAT POTENT COLD FRONT ACROSS
THE REGION AS WELL. TIMING OF THIS REMAINS A BIT OF A QUESTION...AS
THE TREND HAS BEEN TO SLOW THE ADVANCE OF THIS.  HOWEVER...LATER
SHIFTS WILL WANT TO TAKE A CLOSER LOOK...AS POPS MAY NEED TO BE
RAISED.  A BIT COOLER WEATHER ANTICIPATED BEHIND THE FRONTAL
PASSAGE...WITH LOWS CLOSER TO 60 AND HIGHS IN THE LOW TO MID 80S
FOR THE REMAINDER OF THE WEEK.  APPEARS THE REGION WILL STAY RAIN-
FREE UNDER THE INFLUENCE OF HIGH PRESSURE.

.HYDROLOGY...

RIVERS AND CREEKS OVER NORTHEAST IA AND SOUTHWEST WI DID SHOW SOME
RESPONSE TO THE RAINFALL...DESPITE THE DRY ANTECEDENT CONDITIONS.
WITH RIVERS RUNNING HIGHER NOW...AND MORE MOIST SOIL CONDITIONS...
SHOULD SEE MORE RAPID RESPONSES TO SIGNIFICANT RAINFALL TONIGHT
OVER THE WATCH AREA.  OF PARTICULAR CONCERN ARE THE GRANT AND PLATTE
RIVERS IN SOUTHWEST WI...AND THE TURKEY RIVER OVER NORTHEAST IA.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH...TONIGHT...WIZ054-055-061.
MN...NONE.
IA...FLASH FLOOD WATCH...TONIGHT...IAZ008>011-018-019-029-030.
&&

MW
Hazardous weather outlook, Jun 25, 3:00 PM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
300 PM CDT SAT JUN 25 2005

MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-261000-
ADAMS-BUFFALO-CLARK-DODGE-FILLMORE-HOUSTON-JACKSON-JUNEAU-LA CROSSE-
MONROE-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINONA-
300 PM CDT SAT JUN 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA AND WESTERN WISCONSIN.

.DAY ONE...TONIGHT

A WARM FRONT WILL WAVER WEST TO EAST ACROSS NORTHERN IOWA INTO
NORTHERN ILLINOIS TONIGHT. THE LOW LEVEL JET AND MOISTURE TRANSPORT
WILL PUSH INTO AND NORTH OF THIS BOUNDARY...WITH GOOD ELEVATED
INSTABILITY ALSO EXPECTED NORTH OF THE FRONT. AREAS OF RAIN WITH
EMBEDDED THUNDERSTORMS SHOULD DEVELOP ACROSS NORTHEAST IOWA AND
SOUTHWEST WISCONSIN AS A RESULT...ADVANCING NORTHWARD OVERNIGHT.
CURRENTLY...SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THE
THUNDERSTORMS. HOWEVER...THE AMPLE MOISTURE BEING BROUGHT INTO THE
SYSTEM COULD LEAD TO LOCALIZED HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER COLD FRONT IS EXPECTED TO PUSH INTO THE AREA LATE MONDAY AND
MONDAY NIGHT. WITH PLENTY OF MOISTURE AND INSTABILITY EXPECTED TO BE
IN PLACE AHEAD OF THE FRONT...ALONG WITH INCREASING WINDS ALOFT...
THE MAIN SEVERE THREATS FOR LATER MONDAY AND MONDAY NIGHT LOOKS TO BE
DAMAGING WINDS AND LARGE HAIL. YET ANOTHER COLD FRONT IS EXPECTED TO
PUSH INTO THE AREA WEDNESDAY AND WEDNESDAY NIGHT. WITH PLENTY OF
MOISTURE AND INSTABILITY EXPECTED TO BE IN PLACE AHEAD OF THIS
FRONT...AND INCREASING WINDS ALOFT AGAIN...IT APPEARS THERE WILL
ALSO BE A RISK OF SEVERE WEATHER WITH THE WEDNESDAY AND WEDNESDAY
NIGHT SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT. HOWEVER RAINFALL
REPORTS WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

IAZ008>011-018-019-029-030-WIZ054-055-061-261000-
ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD-
MITCHELL-RICHLAND-WINNESHIEK-
300 PM CDT SAT JUN 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA
AND SOUTHWEST WISCONSIN.

.DAY ONE...TONIGHT

A WARM FRONT WILL WAVER WEST TO EAST ACROSS NORTHERN IOWA INTO
NORTHERN ILLINOIS TONIGHT. THE LOW LEVEL JET AND MOISTURE TRANSPORT
WILL PUSH INTO AND NORTH OF THIS BOUNDARY...WITH GOOD ELEVATED
INSTABILITY ALSO EXPECTED NORTH OF THE FRONT. AREAS OF RAIN WITH
EMBEDDED THUNDERSTORMS SHOULD DEVELOP ACROSS NORTHEAST IOWA AND
SOUTHWEST WISCONSIN AS A RESULT...ADVANCING NORTHWARD OVERNIGHT.
CURRENTLY...SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THE
THUNDERSTORMS. HOWEVER...THE AMPLE MOISTURE BEING BROUGHT INTO THE
SYSTEM COULD LEAD TO HEAVY RAIN. IN ADDITION...THE WEST TO EAST
ORIENTATION OF THE FRONT SUPPORTS THE POTENTIAL FOR SOME TRAINING
THUNDERSTORMS. WITH NORTHEAST IOWA AND SOUTHWEST WISCONSIN HAVING
RECEIVED RAINFALL TOTALS UP TO 2 INCHES IN SOME LOCATIONS
YESTERDAY...ANY ADDITIONAL RAINFALL COULD LEAD TO FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER COLD FRONT IS EXPECTED TO PUSH INTO THE AREA LATE MONDAY AND
MONDAY NIGHT. WITH PLENTY OF MOISTURE AND INSTABILITY EXPECTED TO BE
IN PLACE AHEAD OF THE FRONT...ALONG WITH INCREASING WINDS ALOFT...
THE MAIN SEVERE THREATS FOR LATER MONDAY AND MONDAY NIGHT LOOKS TO BE
DAMAGING WINDS AND LARGE HAIL. YET ANOTHER COLD FRONT IS EXPECTED TO
PUSH INTO THE AREA WEDNESDAY AND WEDNESDAY NIGHT. WITH PLENTY OF
MOISTURE AND INSTABILITY EXPECTED TO BE IN PLACE AHEAD OF THIS
FRONT...AND INCREASING WINDS ALOFT AGAIN...IT APPEARS THERE WILL
ALSO BE A RISK OF SEVERE WEATHER WITH THE WEDNESDAY AND WEDNESDAY
NIGHT SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT. HOWEVER...WITH THE
THREAT FOR LOCALLY HEAVY RAIN...RAINFALL AND RIVER LEVEL REPORTS
WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

RIECK

In the hours before

Local storm report, Jun 25, 8:45 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
845 PM CDT SAT JUN 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     LIGHTNING        2 N MONONA              43.08N 91.39W
06/25/2005                   ALLAMAKEE          IA   LAW ENFORCEMENT

            A LIGHTNING STRIKE CAUSED A HOUSE TO CATCH ON FIRE

0740 PM     LIGHTNING        STRAWBERRY POINT        42.68N 91.54W
06/25/2005                   CLAYTON            IA   LAW ENFORCEMENT

            A LIGHTNING STRIKE SET A HOUSE ON FIRE

&&

JEFFB

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.